# SDR ASAA11510373

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 12,738 hours, 4,116 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7901
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 28,166 hours, 10,905 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN ENGINES AT IDLE RIGHT OIL FILTER BYPASS LIGHT ILLUMINATED.  REPLACED SCAVENGE OIL FILTER.  NO DEFECTS NOTED.  PERFORMED CDU CHECK INPUT MONITORING FILTER SCREEN FILTER BYPASS STATUS INDICATES A CONDITION OTHER THAN CLOGGED.  ON EEC BITE TEST FOUND FAULT MESSAGE 79 21122 STEP3(C).  REPLACED EEC & PERFORMED TESTS.  TESTS PASSED.
